# SDR CA131202014

- Difficulty date: December 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,022 hours
- Engine: Pwa PT6A60A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 235010311
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CO-PILOTS ATTITUDE INDICATOR TOPPLED IN FLIGHT. INDICATOR WAS ONLY SERVICEABLE FOR 7 FLIGHT SEGMENTS SINCE BEING REPLACED.  AIR DRIVEN ATTITUDE INDICATORS HAVE BEEN CONSISTENTLY FAILING.
